Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Geodesic excursions into an embedded disc on a hyperbolic Riemann surface
HTML articles powered by AMS MathViewer

by Andrew Haas
Conform. Geom. Dyn. 13 (2009), 1-5
Published electronically: February 3, 2009


We calculate the asymptotic average rate at which a generic geodesic on a finite area hyperbolic $2$-orbifold returns to an embedded disc on the surface, as well as the average amount of time it spends in the disc during each visit. This includes the case where the center of the disc is a cone point.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F35, 32Q45, 37E35, 53D25
  • Retrieve articles in all journals with MSC (2000): 30F35, 32Q45, 37E35, 53D25
Bibliographic Information
  • Andrew Haas
  • Affiliation: Department of Mathematics, University of Connecticut, Storrs, Connecticut 06269
  • Email:
  • Received by editor(s): April 29, 2008
  • Published electronically: February 3, 2009
  • © Copyright 2009 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 13 (2009), 1-5
  • MSC (2000): Primary 30F35, 32Q45, 37E35, 53D25
  • DOI:
  • MathSciNet review: 2476655